A 25-year-old female asked:
I got red pimples back of my tongue, and pain in my throat and is red, i took antibiotics also medicine for inflammation but no result.wht it could be?
2 doctor answers • 3 doctors weighed in
Prosthodontics 47 years experience
Candida possibly: When one takes antibiotics, you kill off both bad and good bacteria. Often candida albacans, which is a fungus/yeast that normally occurs in the mouth, overgrows after the antibiotic has suppressed the good oral bacteria. Another possibility is an infection with the coxsackie virus. See a dentist or physician for exact diagnosis and treatment.
5k viewsReviewed >2 years ago
Don't know: See your physician first and get a culture done to identify the offending bug, then treat.
5k viewsAnswered >2 years ago
Last updated Sep 14, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.